Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

losartan, Amlodipine besylayte, Bupropion SR. Can these medicines be taken together? Is alcohol consumption while on medication safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
It is fine to take losartan 100mg and amlodipine besylayte 10mg and bupropion sr 100mg together in the morning?
And also is it alright to have some alcoholic beverages on the weekends socially?
Posted Wed, 18 Jul 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Taking alcoholic beverages in existing conditions needing you to take above medication would never be a advisable option.

Well, it does not cause any sudden danger to mortality but its always against health.

The above medications and the doses are considered in patients with long term uncontrolled Hypertension.To formulate the above dose a doctor much have the knowledge of your BP readings since you were diagnosed Hypertensive and also the effect of the above medication on the BP specially in you.

If the above dosage was recommended by your treating doctor I would see there would be no problem in taking all the medications at once in the morning after breakfast.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor